# SDR FDEA201206012043

- Difficulty date: June 1, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46609
- Aircraft time: 89,118 hours, 37,076 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

A LEVEL 3 CARGO FIRE LOWER FWD ILLUMINATED.  PUSHED FLASHING DISCHARGE SWITCH,   LANDED & ROLLED OUT TO FULL STOP. FIRE DEPTARTMENT REPORTED SLIGHT HEAT SIGNATURE ON LOWER  FORWARD BELLY. ALL CHECKLIST COMPLETED.
